MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 PROXIMAL REAMER MONOBLOC SZ1; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS 3003895575 PROXIMAL REAMER MONOBLOC SZ1; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 230781003
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device is dull.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROXIMAL REAMER MONOBLOC SZ1
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cede 69801
FR  69801
MDR Report Key8282846
Report Number1818910-2019-82545
Device Sequence Number10798447
Product Code HTO
UDI-Device Identifier10603295116325
UDI-Public10603295116325
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230781003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/28/2019
Patient Sequence Number1